MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ AP ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ AP ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Catalog Number 448012
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd phoenix¿ ap id broth biological contamination was observed.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that they went to change the ap broth, and customer noticed it was visually turbid and cloudy.
 
Additional Manufacturer Narrative
Investigation summary this complaint is for contamination of phoenix ap id solution (448012) batch 1225528.The customer provided a photo for investigation.The photos show contamination in the pouch.This complaint is confirmed.A review of quality notifications revealed no quality notifications generated on the complaint batch.A review of complaints revealed no additional complaints on the complaint batch.Complaint trending was performed and no trends were identified associated with this defect.Bd id/ast plant quality will continue to monitor for trends and take action as necessary.Please continue to communicate any additional concerns.
 
Event or Problem Description

Brand Name
BD PHOENIX¿ AP ID BROTH
Common Device Name
CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14465439
Report Number1119779-2022-00740
Device Sequence Number11921643
Product Code JSG
UDI-Device Identifier00382904480127
UDI-Public00382904480127
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Catalogue Number448012
Device Lot Number1225528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown